# SDR C2XA11TY064

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 23,550 hours, 17,787 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 9850515793101
- Part serial: 1133
- Condition: Bypassing
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TYS -  A/C EN ROUTE FROM EWR TO TYS WHEN CREW GOT A MESSAGE OF RUDDER SYSTEM 1 AND 2 INOP IN FLIGHT.  A/C LANDED SAFELY AND MAINTENANCE REMOVED AND REPLACED SYSTEM 1 AND SYSTEM 2 PRESSURE SWITCHES IAW AMM 27-23-001 AND OPS CHECKED GOOD.  A/C WAS RELEASED TO SERVICE.  (P/N 15793-101--S/N-1132)
